# SDR CA981125091

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Nlg Indicator
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING GEAR EXTENSION, NOSE LANDING GEAR GREEN LIGHT DID NOT COME ON AND DID NOT TEST.  AFTER LANDING, FOUND BOTH BULBS BURNT, REPLACED.
